# SDR SWIA201437806

- Difficulty date: May 21, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,736 hours, 15,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 01097
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WITH RT ENGINE & RT PACK ON,  COCKPIT & CABIN BEGAN TO FILL WITH LIGHT SMOKE AND A BURNED RUBBER ODOR.  REPLACE RT ACM IAW AMM.
